# SDR A6W2005F00001

- Difficulty date: October 25, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 13,972 hours, 11,079 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LT SIDE IS CRACKED NEAR RADIUS OF ATTACHMENT FLANGE AT LBL 36.  CUT AWAY DAMAGED ATTACHMENT ANGLE.  PERFORMED LPI TO ENSURE NO CRACKS EXIT, FAB REPLACEMENT ANGLE FROM 6144-14 AND INSTALLED USING SOLID RIVETS AND HI-LITE FASTENERS.  ALL WORK DONE IAW REO 601R-53-41-059, REV A AND BRAS STANDARD REPAIR 601R5.
